A TENSOR VERSION OF THE QUANTUM WIELANDT THEOREM

Mateusz Michalek*, Tim Seynnaeve, Frank Verstraete

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

37 Downloads (Pure)

Abstract

We prove boundedness results for the injectivity regions for projected entangled pair states. Our result is a higher-dimensional generalization of the quantum Wielandt inequality.

Original languageEnglish
Pages (from-to)1125-1130
Number of pages6
JournalSIAM Journal on Matrix Analysis and Applications
Volume40
Issue number3
DOIs
Publication statusPublished - 2019
MoE publication typeA1 Journal article-refereed

Keywords

  • PEPS
  • quantum Wielandt
  • tensor
  • injectivity radius
  • nonlinear algebra

Cite this